# SDR ASAA2019111851348

- Difficulty date: November 15, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 30,393 hours, 8,716 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON CLIMB OUT. RAN QRH AND THE TRIP RESET INITIALLY EXTINGUISHED LIGHT. THE PACK LIGHT CAME BACK ON WITHIN 5 MIN AFTER INITIAL RESET. ACCOMPLISHED QRH PROCEDURES FOR "PACK LIGHT STAYS ILLUMINATED". ATTEMPTED A SECOND RESET 15-20 MIN AFTER INITIAL RESET - UNSUCCESSFUL RESET. AIRCRAFT PRESSURIZED NORMALLY AT FL 310. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE REF AMM 21-61-00-700-806-002, NO FAULTS. GVI TCV2 (V141) NO FAULTS NOTED. INSPECTED RT RAM AIR INLET FOR ANY BLOCKAGE, NONE FOUND. ALSO, INSPECTED RT TURBINE INLET OVHT SW, RT COMPRESSOR DISCHARGE OVHT SW, NO FAULTS FOUND. RAN BOTH RT & LT PACKS FOR 30 MINUTES, CYCLED FLAPS & VERIFIED ACM OUTLET COLD. ACCOMPLISHED RT PACK FLOW CONTROL VALVE OPERATIONAL TEST REF AMM 21-51-00-700-802, OPS CK NML.
